Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Lamotrigine (Lamictal)


[Ic...]

Recommended Posts

Hello, as I am going through withdrawal from Ambien abuse, I have a question about Lamotrigine. I began my abuse of Ambien when I realized that the 2 hours it worked, I was pain free from the effects of starting Lamotrigine. When I started Lamotrigine, everything seemed ok at low doses. After the third bump which landed me at 75 mg, I began get really really bloated--I looked like I was five months pregnant. I ignored it as it didn't really hurt. Then, one morning, I woke up with feverish feelings and a horrible stomach pain, so I immediately stopped the medication. I have gotten sick before with stomach pain due to antidepressants and it was always better to just stop the offender. However, for two weeks, I had debilitating depression, insufferable stomach pain, nausea, no appetite, diarrhea, vision problems, depersonalization, derealization, feeling weird inside like i couldn't sit still and I wanted to crawl out my skin. When I brought this up to my psych, he said that there was no way it was caused by the drug because I hadn't even hit therapeutic doses yet.

 

What did I go through?

 

Has anyone else had a similar experience with Lamotrigine? All I ever hear are things about how it is life changing

 

Any idea why any type of mood enhancer, certain vitamins, and psych drugs cause me debilitating stomach pain for months?

Link to comment
Share on other sites

Icy, it sure wasn't life-changing for me. Here are some of the listed side effects:

 

Common side effects may include:

 

headache, dizziness;

blurred vision, double vision;

tremor, loss of coordination;

dry mouth, nausea, vomiting, stomach pain, diarrhea;

fever, sore throat, runny nose;

drowsiness, tired feeling;

back pain; or.

sleep problems (insomnia)

 

Good lord . . . how could your doc not be aware of these? I took this drug several years ago, and as I was making my way up to some dose my doc thought might be good for me (150 mgs, I think), I got the above s/x plus A RASH!! All over my body. So I stopped the drug.

 

If it's disagreeing with you, by all means stop it. I bet that when it has cleared your system, you'll feel better. It took me about 3 months to feel right again. Brother, what an awful experience. (And why do we need our moods "enhanced" anyhow??)

 

BTW I was in tolerance to Ambien at the time also. Fun and games.

 

Hope you feel better.

 

Katz

 

 

Link to comment
Share on other sites

×
×
  • Create New...